# SDR ABXA9701653

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755827502
- Condition: Corroded
- Location: Bs 350
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON TORQUE BOX FITTING AT FS 350 BETWEEN LONGERONS 30R TO 33R.  REPLACED FITTING AT FS 350 BETWEEN LONGERONS 30R-33R PER SRM 51-1-20D.
